# SDR 04FDEA02229

- Difficulty date: July 28, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP - FLAP VANE OUTBOARD TEE FITTING MIDDLE HOLE FOUND CORRODED. CORROSION REMOVED AS PER SRM 51-21-01, VOLUME II. ORIGINAL DIAMETER= 0.876, FINAL DIAMETER= 0.8794. OVERSIZE BUSHING FABRICATED AND INSTALLED AS PER FEDEX EA NR 1-5750-80311, TITLE: WINGS - TRAILING EDGE FLAPS - RIGHT HAND INBOARD FLAP VANE - OUTBOARD TEE FITTING BORES - CORROSION REPAIR.
